# SDR LR7A05095

- Difficulty date: June 3, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 52,399 hours, 32,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 342593R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK INSPECTION PER JOB CARD HB5303 FOUND FS 858 RT SUPPORT BEAM TO SLOPING LONGERON LOWER ATTACHMENT T FITTING CRACKED.  FITTING REPLACED IAW DRW 342593 AND SMP583 51-60 & 51-70, FS 858, RBL 62.5, WL 190-192.
